Binge eating

I'm up a lot in the night & one of the first things i think of is food - i've said this before - but taking this subject a little further - i have noticed over watching for quite a long period that if i then take zopiclone and/or clonazepam - i must get straight back to bed, not wait for it to take effect, otherwise i'm just so out of control - eating, playing games on computer, and sort of happy to be this silly. The brain seems to tell me this is nice - just eat some more etc. etc. Maybe a reaction of zopiclone/clonazepam to earlier dose of pramipexole. But it seems a dangerous combineation to me. Wonder if others have similar reactions.

12 Replies

  • The reason you are acting like that is because you are stoned! These drugs do that, that is why so many misuse them.

    Please be careful that nice buzz that you get could end up costing you!

  • I guess ur right - never thought of it as stoned but theres something in that & mixing drugs - eve for what seems like a good reason is very silly. You have to live and learn. I now know to only take zopiclone and then go straight to bed.

  • I take C with many other things but I lost weight? No sex drive....

  • Over eating has been a problem for me most of my life. In order to not over eat I must stay hungry all the time. So far, to age 78 i have maintained a reasonable weight. At around 5' 10'' weigh 185 lbs. It could easily get out of control.

  • Windwalker - thanks for reply. At 5'10" you seem to be doing very well. You're very tall. At 5'4" i now weigh 80 kilos - up from approx 75kilos 3 months ago - & i'll probably be your weight in another month if i don't watch out. i'm way overweight and really worried about this - eg leading to diabetes, heart problems etc.

  • In my generation I was the second or third tallest male in my high school. Today when I stand in line the girls are mostly my height or taller.

    I see you measure your weight in the metric system. I was taught it and entered the government electronic and such as an industrial engineer, so we used metric in many of our instrument building and measuring electrically operated apparatus, but it just never caught on here in the USA, If I remember correctly a kilo is 2.2 pounds so I'd be approx. 84 kilos and you'd be 176 pounds. I cannot comment on weight because I have weighted more than I do now several times and here is all I ever did.

    No pie, No cake, No cookies, No candy and no soda pop. I didn't even have them in the house, so using them wasn't a possibility.

    I ate and still eat raw veggies and raw apples and such. You get tired of them before they can make you gain weight.


  • You were right with your conversions. I'd like to be able to say no pies, no cookies etc. & sometimes I can - but more often the sugar craving gets me. I do periodically get rid of all sugar items - but then just want them so much - i get some more - I think the Pramipexole makes you crave especially sugars. I'll just keep working on it - thanks for reply.

  • I am on sifrol, clanazapan, fentanyl patches & aroma (for depression & anxiety ) if I can't get relief at night I head for the food! This has only been happening in the last few months. It's not the meds, it's the fact that eating takes my mind off my legs & then I go back to bed. So now when I have a bad night I think of food straight away.

  • Thanks Patsy for reply. What is even worse for me is that i feel such a pig even after eating - eg a sandwich and stopping at that. I feel so weak & undisciplined & the tummy immediately feels bigger. Ho hum - just need to get on with it - like working out the strategies for dealing with RLS.

  • Thanks Patsy for replying. It's good to know i'm not the only one who is struggling with this problem. I'm really worried about it & wonder where it will end. I'm weaning off Pramipexole and was hoping weight would reduce, but no luck so far. Seem to be doing better on getting off the drug than losing any weight. Ho hum - i'd better stop complaining and put some strategies in place for not eating in the night. Good luck with your problems.

  • Hello, Sweety your not alone! I am on Lamotragine and suffer from hunger as a side effect. It's not that I need food but the chemacles in the brain are reading that I'm hungry! I have to make myself aware at all times and limit my eating. I measure out all of my food and stick to the amounts set up. As for snacks I use the little zip loc bags that are snack size and put pre measured amounts in them. Stick to it! It's not easy! Also I will make my mind busy with other things like coloring, doodling or knitting, ect... If your mind is busy you can't think of food!! 😃 hope this helps.

  • Thanks Duckish - sounds like a good idea to put small snacks in bags for during the night. Worth a try - but i find that once started it's very hard to stop - so i think for me - best to get back to bed as soon as. i actually dont feel hungry - i just want to eat & that's different to being hungry I think. Anyway will just have to keep working at it because it seems to me i'm putting on an ounce daily!! Now need baggy clothes to hide the tummy!!!

You may also like...